On a class of non-local operators in conformal geometry

Research output: Contribution to journalArticlepeer-review

20 Scopus citations


In this expository article, the authors discuss the connection between the study of non-local operators on Euclidean space to the study of fractional GJMS operators in conformal geometry. The emphasis is on the study of a class of fourth order operators and their third order boundary operators. These third order operators are generalizations of the Dirichlet-to-Neumann operator.

Original languageEnglish (US)
Pages (from-to)215-234
Number of pages20
JournalChinese Annals of Mathematics. Series B
Issue number1
StatePublished - Jan 1 2017

All Science Journal Classification (ASJC) codes

  • General Mathematics
  • Applied Mathematics


  • Generalized boundary Yamabe problem
  • High order fractional GJMS operator
  • Sobolov trace extension


Dive into the research topics of 'On a class of non-local operators in conformal geometry'. Together they form a unique fingerprint.

Cite this